# SDR IPXA2016082507460

- Difficulty date: August 9, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Part number: 2216151501
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 1 ENGINE OTBD FAN COWL FWD HINGE FITTING HAS CHAFE DAMAGE.  REPAIRED  IAW EA 011-7110-01-A6405 REV. I/R AND EO MD11-7110-61645-A.
